# SDR REXA2014062500483

- Difficulty date: June 25, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 22,237 hours, 19,612 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE PANEL LANDING FOR PANELS 540AT & 540BT ON THE LT UPPER WING SKIN AT WS 74.15 & WS 96.34. REPAIRED IAW CRJ257-02706.
